Addiction Survivors

Notices

Reply
Unread 04-08-2010, 10:09 AM   #1
CLIFFDOG
Member
 
CLIFFDOG's Avatar
 
Posts: 67
Default Headache

i guys i was just wondering last night i did not take my sub and i woke up this morning with a headache. Is that normal and possible? I usually take my 1st in the morning, my second around 3pm and the 3rd at 730pm. I was in court last night so i skipped the night one but woke up with a headache.
CLIFFDOG is offline   Reply With Quote
Unread 04-08-2010, 12:30 PM   #2
OhioMike
Senior Member
 
Posts: 11,335
Default

Cliff ......... Normally Sub can cause a headache. I have never had one due to missing a dose, but, that certainly doesn't mean that it isn't possible. Since this seems to be a one time or first time thing, in regard to the missing dose and the headache together, I wouldn't worry too much.

Hell I woke feeling great and ended up with a headache soon after , but, it passed and I hope yours does too, really soon.

Mike
__________________
As you think, so shall it be!
OhioMike is offline   Reply With Quote
Unread 04-09-2010, 10:56 AM   #3
PrincessDi
Senior Member
 
PrincessDi's Avatar
 
Posts: 770
Default

Hey Cliff I get headaches of and on too.. Like Omike says dont worry about it......Sometimes i take a motin and that helpsme... Take care Ladydi
PrincessDi is offline   Reply With Quote
Unread 04-09-2010, 01:59 PM   #4
CLIFFDOG
Member
 
CLIFFDOG's Avatar
 
Posts: 67
Default

Thanks for your answers.
CLIFFDOG is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:53 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors